Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2006

Constrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding Cost

Hala A. Fergany & M. E. El-Saadani

Journal of Mathematics and Statistics, Volume 2, Issue 1, pp. 334–338 · doi.org/10.3844/jmssp.2006.334.338

7,156 accesses5,223 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

This paper derives the single period stochastic inventory model with continuous distributions of demand and the holding unit cost is a function of the purchased (ordered) quantity. The objective is to find the optimal purchased quantity which minimizes the expected total cost for the period under a restriction on the expected varying holding cost when the demand during the period follows the uniform, the exponential and the Laplace distributions, using the Lagrange multiplier approach. Some special cases are deduced and illustrative numerical examples with some graphs are added.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Fergany, H. A. & El-Saadani, M. E. (2006). Constrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding Cost. Journal of Mathematics and Statistics, 2(1), 334–338. https://doi.org/10.3844/jmssp.2006.334.338

Licence
© Science Publications
Issue
Volume 2, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Constrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding CostJournal of Mathematics and Statistics · Volume 2, Issue 1 · pp. 334–338 · © Science PublicationsDownload